MAUDE Adverse Event Report: ABBOTT LABORATORIES MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT LABORATORIES MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 7D70-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifiers and date of event: date the incident occurred: sid (b)(6) : (b)(6) 2021.Sid (b)(6) : (b)(6) 2021.Patient (b)(6) (sid not provided): (b)(6) 2021.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on an architect c4000 analyzer for four patients.The following results were provided: sid (b)(6) initial result = 2.59 mmol/l; repeat result = 0.81 mmol/l.Sid (b)(6) initial result = 3.87 mmol/l; repeat result = 0.94 mmol/l.Patient (b)(6) (sid not provided) initial result = 3.5 mmol/l; repeat result - 0.7 mmol/l.Patient (b)(6) (sid not provided) initial result = 2.6 mmol/l; repeat result = 1.0 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from magnesium, list number 07d70-21, (b)(6) to magnesium, list number 03p68-22, abbott gmbh, max-plank-ring 2, wiesbaden, germany, 65205.Mdr number 3002809144-2021-00635 has been submitted and all further information will be documented under that mdr number.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key12689731
Report Number3016438761-2021-00394
Device Sequence Number19875132
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7D70-21
Device Catalogue Number07D70-21
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402777; ARC C4000 INTGR, 02P24-40, C402777; ARC C4000 INTGR, 02P24-40, C402777